Conformal coupling of the scalar field with gravity in higher dimensions and invariant powers of the Laplacian

Manvelyan, Ruben and Tchrakian, D. H. (2007) Conformal coupling of the scalar field with gravity in higher dimensions and invariant powers of the Laplacian. Physics Letters B, 644 (5-6). pp. 370-374. ISSN 03702693

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-07-02-1.pdf

Download (149kB) | Preview
Official URL: http://doi.org/10.1016/j.physletb.2006.12.027

Abstract

The hierarchy of conformally coupled scalars with the increasing scaling dimensions ∆_k = k − d/2, k = 1, 2, 3, . . . connected with the k-th Euler density in the corresponding space-time dimensions d ≥ 2k is proposed. The corresponding conformal invariant Lagrangian with the k-th power of Laplacian for the already known cases k = 1, 2 is reviewed, and the subsequent case of k = 3 is completely constructed and analyzed.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 16 Jul 2018 09:55
URI: http://dair.dias.ie/id/eprint/198

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year